# SDR USAA2010102892435

- Difficulty date: October 19, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D57251301000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION IN COUNTERSINK HOLES OF LEFT WING LOWER FUEL PANEL 540PB BETWEEN WING RIBS 19 TO RIB 20.  REPLACED LEFT WING LOWER FUEL PANEL 540PB BETWEEN WING RIBS 19 TO RIB 20 IAW A320 AMM 57-27-11.
